Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have had miscarriage and had increased weight since. Unable to reduce. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 298 Questions
Question
Hello Doctor,

I am Felcy, 23 years old. Height 156cm, Weight 68kg. For me there was a Miscarriage happened in Jluy 2012, Since Miscarriage 5kg has been increased and it is not reducing still.. Pls advise how to reduce my weight in a healthy way.
Posted Sun, 21 Jul 2013 in Women's Health
 
 
Answered by Dr. Deepti Goyal 1 hour later
Hi XXXXX, thanks for the query.

You have not mentioned about your menstrual history. As you are using clomiphene and metformin, you are probably suffering from PCOS.

Simple way to reduce weight is a combination of diet plan and exercise plan.Cut off all high caloric value foods from your diet which include animal fats, oils, fried foods and potato. Add high fiber food to your diet which include oats, peas, lentils, beans and barley.

Exercise has its own important role in treatment of PCOS in addition to medicines.Even if you don't loose much weight with exercise, it helps in restoring ovulation by correcting basic pathology.

You should plan for a daily walk routine for at least 30 minutes daily. Also, avoid using accelerators and try to use stairs. You can also go for a treadmill option. Cycling and swimming are also good options.

Continue using metformin and clomid and try to relax.


Hope this helps. Best of luck.
For any further queries you can directly reach out to me on the following URL:
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Have had miscarriage and had increased weight since. Unable to reduce. Suggest? 40 minutes later
Doctor, my menstrual cycle has always been regular with 30 -35 day cycle since puberty.actually i had a missed miscarriage at 6 weeks which i came to know only when i was 10 weeks long.a doctor put me on progesterone since i was spotting but i kept taking that tablet till i actually came to know i miscarried thro a second opinion.
After miscarriage i came to know i had bilateral polycysts so doctor put me on metformin.but recently when i had follicular study done to track my ovulation date doctor said i dont have polycysts anymore and that my follicle is rupturing on its own.
I am second cycle of clomid since i am trying to conceive after miscarriage for about a year.i want to know if my tablets are the reason for my weight gain ...
 
 
Answered by Dr. Deepti Goyal 2 hours later
HiXXXXX, thanks for explaining your query properly.

Although there is evidence that sometimes clomiphene may cause weight gain due to abnormal ovarian enlargement but it seems to be less likely in your case. Still, I will suggest you to undergo an ultrasonographic examination of uterus and adnexa to clear the doubts.

Hope this helps.

For any further queries you can directly reach out to me on the following URL:
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor